# SDR SCNA20201116206

- Difficulty date: October 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP IN FWD CARGO BAY FWD SIDE STA 500E FRAME LBL 25 WL 155.  REMOVED AND REPLACED WITH NEW CLIP FWD CARGO BS 500E FRAME LBL 25 WL 155, IAW SRM 51-40-02 AND BOEING DWG 143A7505 P/O 805546.
